Geometriae Dedicata

, Volume 11, Issue 2, pp 127–136 | Cite as

Riemannian nilmanifolds attached to Clifford modules

  • Aroldo Kaplan
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. 1.
    Helgason, S., Differential Geometry and Symmetric Spaces, Academic Press, 1962.Google Scholar
  2. 2.
    Jensen, G., ‘The Scalar Curvature of Left-Invariant Riemannian Metrics’, Indiana U. Math. J. 20, 1141 (1971).Google Scholar
  3. 3.
    Kaplan, A., ‘Fundamental Solutions for a Class of Hypoelliptic PDE Generated by Composition of Quadratic Forms’, Trans. AMS (to appear).Google Scholar
  4. 4.
    Lam, T. Y., The Algebraic Theory of Quadratic Forms, Benjamin, 1973.Google Scholar
  5. 5.
    Milnor, J., ‘Curvatures of Left-Invariant Metrics on Lie Groups’, Advances in Math. 21, 293–329 (1976).Google Scholar
  6. 6.
    Ochiai, T. and Takahashi, T., ‘The Group of Isometries of a Left-Invariant Riemannian metric on a Lie Group’, Math. Ann. 223, 91–96 (1976).Google Scholar
  7. 7.
    Riehm, C., ‘The Automorphism Group of a Composition of Quadratic Forms’ (to appear).Google Scholar
  8. 8.
    Shapiro, D., ‘Spaces of Similarities, I: The Hurwitz Problem’, J. Algebra 46, 148–170 (1977).Google Scholar
  9. 9.
    Wolf, J., ‘Curvature in Nilpotent Lie Groups’, Proc. Am. Math. Soc. 15, 271–274 (1964).Google Scholar

Copyright information

© D. Reidel Publishing Company 1981

Authors and Affiliations

  • Aroldo Kaplan
    • 1
  1. 1.Department of MathematicsUniversity of MassachusettsAmherstUSA

Personalised recommendations